# SDR SWI2025F00643

- Difficulty date: May 15, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 49,532 hours, 33,182 cycles
- System (JASC): 5797 · Wing System Wiring
- Part: Bonding Strap
- Condition: Sheared
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR OF THE BONDING STRAP FOR THE LH WING OBD SPOILER FOUND INB SIDE BONDING STRAP TAB SHEARED OFF. (FILED CLOSED)COMPLIED WITH ALL STEPS OF PERMANENT REPAIR REO 670--57-73-062 REV-- DATED 2025-05-15 REPAIR TOLH WING O/B  MULTI FUNCTION SPOILER GROUNDING I/B LUG BONDING JUMPER ATTACH POINT. PERFORMED EDDY CURRENT INSPETION ON THE REPAIRED AREA AND DETERMINED IT IS NOT CRACKED. SEE ATTACHED TASK CARD 51-900-1002-SKY AND MAJOR REPAIR FORM M-337. MULTI FUNCTION SPOILER ASSY PN: CC670-11510-1 MR#: 2495340AMM FOR R&R OF MULTI-FUNCTION SPOILER AMM 27-64-01
